# SDR UPS01836982

- Difficulty date: September 19, 2001
- Submitted: October 8, 2001
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73
- Aircraft serial: 45967
- Aircraft time: 81,736 hours, 24,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 3757794503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  STA. 1215-1220 DIAGONAL STIFFENER IS CORRODED AT LONG. 33R.     REMOVED AND REPLACED STIFFENER I.A.W. DWG. 375794,AND SRM. 51-1-20D
